On the spectrum of differential operators with a domain that is
Doklady Akademii Nauk, Tome 321 (1991) no. 6, pp. 1158-1163
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_6_a7,
author = {A. L. Skubachevskii and G. M. Steblov},
title = {On the spectrum of differential operators with a domain that is},
journal = {Doklady Akademii Nauk},
pages = {1158--1163},
year = {1991},
volume = {321},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a7/}
}
A. L. Skubachevskii; G. M. Steblov. On the spectrum of differential operators with a domain that is. Doklady Akademii Nauk, Tome 321 (1991) no. 6, pp. 1158-1163. http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a7/